Mathematische Zeitschrift

, Volume 173, Issue 1, pp 13–28

Stability of minimal surfaces and eigenvalues of the laplacian

  • João Lucas Barbosa
  • Manfredo do Carmo
Article

DOI: 10.1007/BF01215521

Cite this article as:
Barbosa, J.L. & do Carmo, M. Math Z (1980) 173: 13. doi:10.1007/BF01215521

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • João Lucas Barbosa
    • 1
  • Manfredo do Carmo
    • 2
  1. 1.Departamento de MatematicaUniversidade Federal do CearáFortaleza CearáBrasil
  2. 2.Instituto de Matematica Pura e AplicadaRio de JaneiroBrasil

Personalised recommendations